Announcement

Collapse
No announcement yet.

Help!!!! Do I have Parkinson or just spasticity?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Help!!!! Do I have Parkinson or just spasticity?

    I am obviously worried.
    my fingers are twitching. My right eye is twitching.
    when I am holding my phone, or my catheter, I am having difficulties controlling the pulsation of my fingers, they keep twitching.
    not only is it annoying, distracting, frustrating, creates unnecessary typos... But it is also f*** terrifying!
    bring a para in one thing. Having parkinson on top of this is another.
    i am very spastic, my legs and core are tight tight tight, my baclofen pump has stopped having any effect lately, I take on top of intrathecal 800ug 100mg of oral baclofen, and .5mg of rivotril (clonazepam)

    help!

    #2
    First calm down! Maybe from nerves or a side effect. Parkinson Disease is not a twitching. It starts most commonly as a tremor at rest in your arms and is usually describes as pill rolling and then can also be ridigity- yes like spasticity but different and slow movement-and it isn't twitching of your eyelids. The baclofen pump usually does not affect upper extremities. Eye twitching is usually just nerves. So calm down. Call your doctor and let him see what is going on. If continues then see a neurologist. Maybe it is side effects of medication or something. Does the Clonazepam stop it?
    My son has Tourette's syndrome and has twitching of his eyes (when he doesn't take his meds) and no you don't have that either. So call your PCP and if it can't find the cause and alleviate it then referral to neurologist.
    CWO
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #3
      @cwo thanks for the feedback.
      i have had the twitching (finger to moving uncontrollably) for a while now. I originally thought it was due to my syringomyelia, but I had surgery for that 2 weeks ago, and the twitching has not subsided, on the contrary
      medication has changed since before the surgery. The clonazepam is new, has been subscribed for the spasticity that has also not been affected by syrinx surgery... and is making me high the whole day. Can't function with it. Am going to stop. Have spent the whole day in bed today. Not a way to spend the weekend.
      Neuro has also subscribed sirdalud for spasms, in addition baclofen and rivotril, but did not try, cause did not want to mix needs.
      no meds has any effect on spasticity, at least not noticeable.
      will try to see it moving the catheter of baclofen pump will have any effect.
      am having injection of 80mg baclophen in upper back done on 19th As a Trial prior to surgery
      for now, I am sure you understand I don't want to stress about the twitching in hands.
      even when hand are at rest, I can feel the movement, although might not be noticeable...
      what kind of life is this??
      struggling to keep my usual positive self.
      thanks for the support. ,means a lot. A lot to me.
      feel a bit lost here in the desert ;-)

      Chris
      dubai

      Comment


        #4
        You might have a movement disorder, i believe tourettes is one. I have one called Primary Myoclonus, and was just diagnosed in just after iver 2 years trying to figure out the cause of my twitching and jerking. However for me the meds have greatly helped my symptoms, the one they havent helped yet is dropping stuff. But it also may be the result of a medication. You arent on anything that can cause tardive dyskinesia right?
        Board Member of Assistance Dog Advocacy Project working in Education. Feel free to ask me any service dog questions!

        I am not paralyzed. I have a genetic connective tissue disorder with neuro complications and a movement disorder.

        Comment


          #5
          Sounds similar to restless leg syndrome but of your hands. And definitely a good feeling. Find a good neurologist in your area with training in movement disorders if continues.
          CWO
          The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

          Comment

          Working...
          X